MathSciNet Relay Station
MathSciNet bibliographic data
MR1225518 46L05 (19K99 46L80)
Zhang, Shuang Matricial structure and homotopy type of simple $C\sp *$-algebras with real rank zero. J. Operator Theory 26 (1991), no. 2, 283–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement